MathSciNet Relay Station
MathSciNet bibliographic data
MR1080308 (91j:42001) 42A10 (65T99)
Gotusso, L.; Pavani, R.; Roux, D. Numerical results from a regularization method for inversion of Fourier series. Rend. Mat. Appl. (7) 10 (1990), no. 3, 423–438.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement